MathSciNet Relay Station
MathSciNet bibliographic data
MR1963690 (2003m:13004) 13A18 (13H10)
Ein, Lawrence; Lazarsfeld, Robert; Smith, Karen E. Uniform approximation of Abhyankar valuation ideals in smooth function fields. Amer. J. Math. 125 (2003), no. 2, 409–440.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement